Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

4321mot

Member
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About 4321mot

  • Rank
    New Member
  • Birthday 04/19/1988

Profile Information

  • Gender
    Male
  • Location
    UK
  • Interests
    Surfing, Countrysports, Krav Maga, Running, Climbing, Reading,
  1. Hi guys, I have been on the tane for just over 5 months now. started on 40mg but went down to 20mg a day after bad side effects and things are much better! Basically for the last 5 or so weeks things have been great. No new spots, and just a few red marks on my face. The only couple of times a spot did appear, it was really small, dried out almost over 24 hrs, and just left a red mark. However things have been getting worrying over the last 7 days. I have developed a crop of spots mostly on my
  2. mercyunbound- Thank you thank you! unfortunatley the camera is having its way again, as in some of my other photos you can see the scars.eek. Del- Yes very true, the rain never leaves wales for that long lol! Good news for me though. Hmm not too sure about why I didnt have an IB, but I don't think it was the dosage. I started on 40mg and stayed on that for 8 weeks, before coming down to 20. I think if you started on 20mg, you would be much less likely to experience one. Also though, I had been
  3. I'm down in Carmarthenshire!!x

  4. Monmouthshire!!, what about you?x

  5. Hey..you from Wales? if so where abouts? :-)

  6. update of my accutane progress 20mg on day 78
  7. DAY 79 Hmm I have come to the conclusion that my log might not be the most interesting, judging by the lack of replies compared to other ones lol! Well anyway, day 79 and I don't seem to have any new spots .good stuff. However , plenty of red marks, especially on my forehead where the remaining spots are. There is one really persistant one on there that seems to be hardening up ?is that possible? I have been slightly naughty in applying a tiny amount of Isotrexin gel to it at night. Another
  8. Day 75 Well.... not a huge lot to report. It has been absolutly roasting over here, and consequently I have been going tomato red in the sun again, lovely. despite suncream....! I have had a few little friends pop up on my face, 2 tiny ones on my cheeks that dissapear over the next 24 hours or so, but the realy b****r are the two really red and big angry ones on my forehead! Put next to the previous red marks left from others and its not a nice site lol! I have noticed over the last day or so
  9. Hey Jasmine, thanks for your help. 20mg is definatly the way forward for some! I tried to explain to my derm that I don't see the reasoning with giving the same dosage to people who have varying acne problems despite being the same weight... she didn't really help though. Yeap one step ahead of you, already wearing the hat! I find though that anything that reflects heat like water or bark (i work in outdoor adventure), is much worse . I have just got off the phone to the derm, who said I can
  10. Day 68 Sorry I have been rather useless at keeping the blog up to date. Things so far are err... ok. I am still on the 20mg , and most of the symptoms such as the drynesss that I had with 40mg have reduced. However I am still struggling with the redness and more importantly being out in the sun. Does anyone have any suggestions for a good suncream thats going to help? Also, I am worrying myself to death as I have a really important interview board for 3 days at the end of June, which takes pla
  11. Day 62 Oh how time flies when you're having fun. Two new nasty little friends just below my left temple. Seem to be drying up though. Everything else on my face though is a red mark or a drying spot. Is this normal at this stage? Still popping just 1 20mg a day. Has been super hot today, and I've been working on the mower for some of it. Result = Red face / hawt. nice. I have finally been brave enough to put photos on (hurrah). Any comments would be great , so long as they are constructive!
  12. I think feeling hot can happen to some people! I woke up on my first day after taking a pill the night before, and it felt like I was next to a radiator! Not very nice. It has decreased somewhat 9 weeks on (and i am now down to 20mg instead of 40), but still feel warm out in the sun. ergh..
  13. Yeap I am on day 58 and suffering still from the ' tane burn'. slightly less so now as I have dropped from 40mg to 20mg, but it's still there! was thinking about getting the day cream as I hear it is green in colour and hides the redness well. Let us know how you get on!
  14. Day 58... nothing new really. I had a lovely whitehead appear on my right cheeck above the lip yesterday, low and behold though when I woke up this morning it had dried up and gone away- leaving a delightful red mark. Oh the joys of accutane. Been working outside all today, I did find that my arms started to get really dry (not usually the case). also parts of my face , mainly my forehead and right part of chin. strange!! Hope- lol stay away from the crisps- absolute killer. Yea the carmex stuf
  15. Day 57.... Well yesterday was pretty warm- first bit of our summer sunshine. NOT good!lol. Working a lot outside, and so the sun was playing havoc with my skin- going red Today, nice and cloudy! No new 'friends' appearing, except on my forehead I noticed that lots of little bumps have come to the surface over the last few days. Any thoughts? It was really quite dry yesterday, and it looks like some of them might have dissapeared over night after I piled on the moisturizor. Apart from that, sk
×